# SDR 0001866304

- Difficulty date: April 27, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 45,689 hours, 5,710 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''''H'''' CHECK, FOUND CRACK ON NR 1 PYLON INBOARD SKIN AT PANEL 452ER CUTOUT, NACELLE STATION 293.  REPAIRED PER EA 63-175731.
